The large deviation principle for the On/Off Weibull Sojourn Process
Duffy, Ken R. and Sapozhnikov, Artem (2008) The large deviation principle for the On/Off Weibull Sojourn Process. Journal of Applied Probalility, 45 (1). pp. 107-117. ISSN 0021-9002
This article proves that the on-off renewal process with Weibull sojourn times satisfies the large deviation principle on a non-linear scale. Unusually, its rate function is not convex. Apart from on a compact set, the rate function is infinite, which enables us to construct natural processes that satisfy the LDP with non-trivial rate functions on more than one time scale.
Repository Staff Only: item control page